# SDR DALA2016042503364

- Difficulty date: April 22, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1360-1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO INTERCOSTAL ON OTBD SIDE OF WEB, LOWER  FLANGE AND UPPER ANGLE BETWEEN BS 1360-1380 BELOW OTBD SIDE OFTRANSITION PANEL ACP 0600-156-01Z. REMOVED CORROSION ON INTERCOSTAL AND 3 EA ANGLES FOUND TO BE EXFOLIATED OUT OF LIMITS IAW SRM 53-00-04, FIG 101 ALLOWABLE DAMAGE 1. R & R INTERCOSTAL AND 3 EA ANGLES AT BS 1360-BS 1380, RT IAW SRM 51-40-02, PARA  4 AND 7 DWG 146N5390-AND 146N3300 SHT 76, REV C.
